Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for bed bug bites on the soles of the feet

Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 5654 Questions

default
Posted on Mon, 6 Mar 2017 in General Health
Question: Can you get flea or bed bug bites in the soles of your feet? I'm thinking it might actually be scabies
doctor
Answered by Dr. Albana Sejdini 53 minutes later
Brief Answer:
Can,but please send a photo of the affected area...

Detailed Answer:
Hi my dear,

I understand your concern.

Can you please provide the photo of the soles of the feet where you might have the rash? In this way, I can say for sure if it is a case of scabies or another problem.

To your information, both flea/bed bug bites and scabies can cause itching and redness on the soles of the feet.

Looking forward to have the requested picture in.
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Albana Sejdini 2 hours later
They have crusted over since this morning, no ticks around or found on body.
doctor
Answered by Dr. Albana Sejdini 14 hours later
Brief Answer:
Not scabies,but a bug/flea bites....

Detailed Answer:
Hi back my dear,

Thank you for providing the requested photos.

I have gone through them and noted the rash. Taking into account the location and what I've seen, they do not seem like scabies but more to flea bites.

I advise to:
- change your clothes everyday
- wash your sheets and bed cover every day and separately from other clothes
- wash your clothes separately to others
- apply calamine lotion locally together with neomycin and hydrocortisone cream locally
- take oral antihistaminic to reduce inflammation and itchiness

Remember keeping good hygiene is the key to getting better.
Wish fast recovery.
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Albana Sejdini 3 hours later
Thank you thats what i did. Im a school nurse and this was a student. Recommened all those things yesterday snd they are much better today. Thanks again.
doctor
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer:
Happy to know the patients are better now...

Detailed Answer:
Hi back my dear,

I am happy they are better now.

Wish them fast recovery.

Please close this discussion if no more queries.
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Hydrocortisone cream

doctor1 MD

Hello doctor The left side corner of the lower and lips and it's lowercvrrmillion border is giving me trouble , I feel like it's dry and some kind of tape is stuck to it sometimes , sometimes I feel little bit of itchy in the corner where the...

doctor1 MD

Hello doctor This is XXXX , I am presently in south XXXXXXX ... for the past couple of days the right side lower lips is red like rashes sometimes sometimes it is not . Also today there was many dead skin around the vermillion border so I wiped it...

doctor1 MD

Hello doctor The left side of the lower lips feels sore like the skin is peeled or a pimple is there ( actually last two days the entire lower lips were dry flaky and peeling so I wiped it off with cotton bud applied hydrocortisone cream overnight...

doctor1 MD

hello Dr, I have a callused and try skin on medial or the ulnar side of my wrist . the doctor prescribed me a hydrocortisone cream, i used it but not as frequent.and now i am noticing cracks in that area of the skin and it is too dry to feel any sensation on it. it happenned suddenly since a year and a half and i was unable to diagnose the reason. Can you please help. thanks

doctor1 MD

My 7 year old granddaughter has been crying for a half hour due to extremely itchy vaginal area. She has seen her pediatrician about this recently and no diagnosis has been available. This bout this evening was quite exteeme. I gave her an aveno bath- put hydrocortisone cream on her and have her the prescribed dose of benedryl . She is finally resting comfortably. What could this be?

doctor1 MD

Two days ago my scalp started to itch at the back of my neck.Now I lhave a rash extendine from the top of my left ear down behind my earwhich is red and itchy and swollen .Feels like I have a lump behind my left ear.Not to mention bumps that are swelling up in my scalp.Tried benadryl , hydrocortisone cream . The itching is driveing me crazy.

doctor1 MD

Hi my husband is suffering from fungal infection of the groin , his dermatologist prescribed him canesten and nizorale cream. since he started the treatment his situation became much worse and the infection spread! so he went back and the doctor prescribed him Gupisone 20mg tablets and a hydrocortisone 17 butyrate 0.1% cream. His skin is really irritated already is it safe to use such treatment as it contains steroids which might increase the irritation?